# SDR DALA2018081600053

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 465321F1510
- Aircraft time: 9,316 hours, 7,539 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910047501
- Part serial: 465321F15107
- Condition: Delaminated
- Location: Lt Wing Aileron
- Part time: 9,316 hours, 7,539 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION,  FOUND  DELAMINATION ON UPPER AND LOWER SKIN SURFACE OF THE LT AILERON TAB.
